# SDR REXA02022

- Difficulty date: November 4, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CRWE RECEIVED A LEFT 14TH STAGE BLEED DUCT EICAS MESSAGE IN FLIGHT.  CREW FOLLOWED QRH, SHUTDOWN THE LEFT ENGINE, DECLARED EMERGENCY AND LANDED UNEVENTFULLY AT ALTERNATE AIRPORT.  REMOVED AND REPLACED 14TH STAGE BLEED DETECTOR LOOP.  (M)
